# SDR ABXA9700038

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEAR VIEW WINDOW HITS STUBS 61 PANEL WHEN TRYING TO OPEN WINDOW.  RIGGED LOWER CLEAR VIEW WINDOW LOWER SIDE CHANNEL AND LUBED I/A/W DC-8 M.M. 56.  OPS CHECKED GOOD.
